# SDR BB07082

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 48,369 hours, 19,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT EMERGENCY LIGHTS IN R4 DOOR AREA WOULD NOT TURN OFF AFTER TEST.  REPLACED AFT RIGHT EMERGENCY BATTERY CHARGER.  NO FURTHER FAULTS.
